American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] R. V. Garimella, V. Hrynkiv and A. R. Sourour. An operator equation, KdV equation and invariant subspaces. Proc. Amer. Math. Soc. 138 (2010) 717-724. MR 2557188.
Abstract, references, and article information   
View Article: PDF

[2] Chun-Lei Tang and Xing-Ping Wu. A note on periodic solutions of nonautonomous second-order systems. Proc. Amer. Math. Soc. 132 (2004) 1295-1303. MR 2053333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Frigon. Fixed point results for generalized contractions in gauge spaces and applications. Proc. Amer. Math. Soc. 128 (2000) 2957-2965. MR 1769451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] El-Maati Ouhabaz. Gaussian estimates and holomorphy of semigroups . Proc. Amer. Math. Soc. 123 (1995) 1465-1474. MR 1232142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. A. Binding and Y. X. Huang. Existence and nonexistence of positive eigenfunctions for the $p$-Laplacian . Proc. Amer. Math. Soc. 123 (1995) 1833-1838. MR 1260160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lutz Weis. The stability of positive semigroups on $L\sb p$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3089-3094. MR 1273529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yutaka Kamimura. An inverse problem in bifurcation theory. III . Proc. Amer. Math. Soc. 123 (1995) 3051-3056. MR 1301507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Jazar. Fractional powers of momentum of a spectral distribution . Proc. Amer. Math. Soc. 123 (1995) 1805-1813. MR 1242090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marlène Frigon and Donal O’Regan. Existence results for some initial and boundary value problems without growth restriction . Proc. Amer. Math. Soc. 123 (1995) 207-216. MR 1233971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Kéyantuo. A note on interpolation of semigroups . Proc. Amer. Math. Soc. 123 (1995) 2123-2132. MR 1243170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ralph deLaubenfels and Fuyuan Yao. Entire solutions of the abstract Cauchy problem in a Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 3351-3356. MR 1273486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michal Fečkan. Differential equations with nonlinear boundary conditions . Proc. Amer. Math. Soc. 121 (1994) 103-111. MR 1233970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Z. Zhao. Positive solutions of nonlinear second order ordinary differential equations . Proc. Amer. Math. Soc. 121 (1994) 465-469. MR 1185276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Angelo B. Mingarelli. A class of maps in an algebra with indefinite metric . Proc. Amer. Math. Soc. 121 (1994) 1177-1183. MR 1197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. H. Erbe and Haiyan Wang. On the existence of positive solutions of ordinary differential equations . Proc. Amer. Math. Soc. 120 (1994) 743-748. MR 1204373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dariusz Bielawski. Generic properties of the Nicoletti and Floquet boundary value problems . Proc. Amer. Math. Soc. 120 (1994) 831-841. MR 1195712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. Autret and H. Emamirad. Entire propagator . Proc. Amer. Math. Soc. 120 (1994) 1151-1158. MR 1172945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Abdelaziz Rhandi. Multiplicative perturbations of linear Volterra equations . Proc. Amer. Math. Soc. 119 (1993) 493-501. MR 1169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wolfgang M. Ruess. The evolution operator approach to functional-differential equations with delay . Proc. Amer. Math. Soc. 119 (1993) 783-791. MR 1154248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. Buffoni, L. Jeanjean and C. A. Stuart. Existence of a nontrivial solution to a strongly indefinite semilinear equation . Proc. Amer. Math. Soc. 119 (1993) 179-186. MR 1145940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Athanassios G. Kartsatos. On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 1189-1199. MR 1216817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carlos Lizama. On Volterra equations associated with a linear operator . Proc. Amer. Math. Soc. 118 (1993) 1159-1166. MR 1152281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Olof J. Staffans. Periodic $L\sp 2$-solutions of an integrodifferential equation in a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 745-751. MR 1111439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1